# SDR SWAA2020111028935

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 42,280 hours, 29,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR SLIDE/OVERWING LIGHT LAMP OUT.  REMOVED AND REPLACED LT AFT ENTRY DOOR SLIDE/OVERWING LIGHT LAMP, PER AMM 33-51-04.  OPERATIONS CHECK GOOD.
